Rocky Mountain Journal of Mathematics

An Eulerian Method for Representing $\pi^2$ by Series

John A. Ewell

Full-text: Open access

Article information

Source
Rocky Mountain J. Math., Volume 22, Number 1 (1992), 165-168.

Dates
First available in Project Euclid: 5 June 2007

Permanent link to this document
https://projecteuclid.org/euclid.rmjm/1181072801

Digital Object Identifier
doi:10.1216/rmjm/1181072801

Mathematical Reviews number (MathSciNet)
MR1159949

Zentralblatt MATH identifier
0779.11004

Subjects
Primary: 11A67: Other representations

Keywords
Series representations of pi squared

Citation

Ewell, John A. An Eulerian Method for Representing $\pi^2$ by Series. Rocky Mountain J. Math. 22 (1992), no. 1, 165--168. doi:10.1216/rmjm/1181072801. https://projecteuclid.org/euclid.rmjm/1181072801


Export citation

References

  • J.M. Borwein and P.B. Borwein, Pi and the AGM, John Wiley & Sons, New York, 1986.
  • Boo Rim Choe, An elementary proof of $\sum1/n^2= \pi^2/6$, Amer. Math. Monthly 94 (1987), 662-663.
  • S. Ramanujan, Collected papers, Chelsea, New York, 1962.
  • G. Turnwald, Letter to the editor, Amer. Math. Monthly 95 (1988), 331.